MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 74022116
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 02/23/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a surgical intervention was required due to infection.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please review attached for investigation results.(b)(4).
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 6
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6769439
Report Number1020279-2017-00592
Device Sequence Number1286654
Product Code JWH
UDI-Device Identifier00885556169964
UDI-Public00885556169964
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Catalogue Number74022116
Device Lot Number12AM18833
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2017
Supplement Date Received by Manufacturer07/07/2017
07/07/2017
07/07/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date10/13/2017
05/23/2018
05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR